# SDR UALA2013052403613

- Difficulty date: May 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,566 hours, 14,439 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SPONGEY AND CLICKS LOUDLY IN AISLE FLOOR BY 7C-B AND 8C-B  MADE INTERIM REPAIR IAW MM 53-21-99, .3" X 2" DELAMINATION IN FLOOR PANEL AT 7CB.  REPAIR AT NEXT C CHECK.
